MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1412160-J
Medical Device Problem Codes Migration or Expulsion of Device (1395); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with an afx2 bifurcated stent graft and two (2) ovation ix limb stent graft extensions to treat an abdominal aortic aneurysm (aaa).This initial procedure is outside the intended of use due to adjunctive devices not compatible with afx2 stent.Approximately seven (7) months later, a computed tomography angiogram (cta) had identified that the ovation ix left limb stent graft had migrated into the iliac aneurysm causing a type 1b endoleak with aneurysm enlargement of the left iliac artery.The physician completed a successful re-intervention with implanting an additional ovation ix limb stent graft.The patient was reported as doing well post intervention.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned therefore no evaluation was completed.At the completion of the clinical assessment, the left limb stent-graft cephalic migration, 1b endoleak, secondary endovascular procedure event were confirmed from the medical records.Procedure-related harms, device, user, procedure, or anatomy relatedness of this event could not be determined with the medical records available for review.As the initial procedure is outside the intended of use due to adjunctive devices not compatible per the ifu, this is most likely cause the migration of the stent resulting in a type 1b endoleak.The final patient status was reported to be stable.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: h6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10143566
Report Number3008011247-2020-00068
Device Sequence Number2438516
Product Code MIH
UDI-Device IdentifierM701TVIL1412160J1
UDI-Public+M701TVIL1412160J1/$$3220403FS03061921F
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2022
Device Model NumberTV-IL1412160-J
Device Catalogue NumberTV-IL1412160-J
Device Lot NumberFS030619-21
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX2 BIFURCATED STENT GRAFT, LOT 2022247-004; OVATION IX, ILIAC LIMB, LOTFS091917-01; AFX2 BIFURCATED STENT GRAFT, LOT 2022247-004; OVATION IX, ILIAC LIMB, LOTFS091917-01
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR